# SDR USAA951244

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817US
- Make and model: Doug DC-9-82
- Aircraft serial: 48097
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1250
- Part time: 37,461 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURNG Q1/C6 INSPECTION, FOUND 2 INCH BY 1 INCH CORRODED AREA PREVIOUSLY REWORKED BELT FRAME, STA 1250, BETWEEN LONGERON 28R AND LONGERON 29R.  CORROSION TASK REF C57-53300, LEVEL 1.  REMOVED CORROSION AND INSTALLED DOUBLER REPAIR PER SRM 53-14, FIGURE 5.  (X)
